当前位置: 网站首页 > 科研成果 > 学术论著 > 正文
2014年度发表论文
发布日期:2015-09-18
序号 作者 题目 刊物名称及年卷期页
1 陈祥玲* A Fast Solver For Boundary Integral Equations Of The Modified Helmholtz Equation Journal Of Scientific Computing  2014
2 陈旭 A Markov-Modulated Jump-Diffusion Risk Model With Randomized Observation Periods And Threshold Dividend Strategy Insurance: Mathematics And Economics 2014 54, 76-83
3 戴求亿 Global Existence And Exponential Decay Of The Solution For A Viscoelastic Wave Equation With A Delay Z.Angew.Math.Phys. 2014 ,65:885-903
4 邓汉元 Double Hexagonal Chains With The Extremal Third Order Randic Index Ars Combinatoria 116(2014)343-352
5 邓汉元 On Two Conjectures Of Randic Index And The Largest Signless Laplacian Eigenvalue Of Graphs J. Math. Anal. Appl. 411(2014)196–200
6 邓汉元 The Harmonic Indices Of Polyomino Chains National Science Academy Of Letters37(5)(2014)451–455
7 董新汉* The Connectedness Of Some Two-Dimensional Self-Affine Sets,  J. Math. Anal. Appl. 2014,420,1604–1616.
8 董新汉* Driving Functions And Traces Of The Loewner Equation, Science China, Mathematics,2014,57(8),1615-1624.
9 郭晋云等 Returning Arrows For Self-Injective Algebras And Artin–Schelter Regular Algebras Journal Of Algebra 2014年397卷 No1. 365–378页
10 郭水霞 Key Functional Circuitry Altered In Schizophrenia Involves Parietal Regions Associated With Sense Of Self Human Brain Mapping35:123–139 (2014)
11 郭水霞 Anatomical Distance Affects Functional Connectivity In Patients With Schizophrenia And Their Siblings Schizophrenia Bulletin 2014:40(2):449-459
12 侯耀平* Note On The Subgraph Component Polynimals Electronic Journal Of Combinatorics 21(3) (2014), #P3.27
13 侯耀平* Tutte Polynomial Of The Apollonian Network Journal Of Statistical Mechanics: Theory And Experiment  2014/10/P10043
14 胡宏伶, 陈传淼 Time-Extrapolation Algorithm(Tea) For Linear Parabolic Problems Journal Of Computational Mathematics,2014,32(2):183-194
15 胡宏伶, 陈传淼 Asymptotic Expansions Of Finite Element Solutions To Robin Problems In H3 And Its Application In Extrapolation Cascadic Multigrid Method Science China Mathematics 2014,57(4):687-698
16 李建利(*) Almost Periodic Solution Of A Modified Leslie-Gower Predator-Prey Model With Beddington-Deangelis Functional Response And Feedback Controls Abstract And Applied Analysisvolume 2014, Article Id 252579, 8 Pages
17 李荣珩等   On-Line Scheduling For Jobs With Non- Decreasing Release Times And Similar Lengths On Parallel Machines  Optimization-A Journal Of Mathematical Programming And Operations Research 2014年63卷6期 867-882页
18 李雪梅* Existence Of Quasi-Periodic Solutions Of The Real Pendulum Equation Chaos,Solitons & Fractals 62-63(2014): 23-33
19 刘竟成等 On The Connectedness Of Planar Self-Affine Sets Chaos, Solitons & Fractals 69 (2014) 107–116
20 刘桥 A Regualrity Criterion For The Navier-Stokes Equations In Terms Of One Directional Derivative Of The Velocity Acta. Appl .Math. 2014
21 刘桥 Uniqueness Of Weak Solution To The Generalized Magneto-Hydrodynamic System. Ann. Mat. Pura Appl. (4)  193  (2014),  No. 3, 699–722.
22 刘桥 Remarks On The Regularity Criteria Of The Solutions Of The 3D Micropolar Fluid Equations J. Applied Analysis And Computation . Vol. 4, Number 4, November 2014, 355--365.
23 刘桥 Global Well-Posedness For The Generalized Magneto-Hydrodynamic Equations In The Critical Fourier-Herz Spaces. J. Math. Anal. Appl. 420  (2014),  No. 2, 1301–1315.  
24 刘桥 Logarithmically Improved Blow-Up Criteria For The Nematic Liquid Crystal Flows.  Nonlinear Anal. Real World Appl. 16  (2014), 178–190.
25 罗治国 Existence Of Solutions Of A Second-Order Impulsive Differential Equation Advances In Difference Equations 2014,2014:118
26 罗治国* Existence Of Solutions For Fractional Boundary Value Problem With Nonlinear Derivative Dependence Abstract And Applied Analysis Volume 2014, Article Id 812910, 8 Pages
27 罗治国* Existence Of Solutions For Riemann-Liouville Fractional Boundary Value Problem Abstract And Applied Analysis. Volume 2014, Article Id 540351, 9 Pages
28 罗治国* Existence Of Three Distinct Solutions To Boundary Value Problems Of Nonlinear Differential Equations With A P-Laplacian Operator Applied Mathematics Letters 27 (2014) 101–106
29 满家巨 A Double Layer Method For Constructing Signed Distance Fields Form Triangle Meshes Graphical Models 2014(76)214-223
30 欧阳柏玉(1)   (N; 0)-Projective Dimensions   Bulletin Of The Malaysian  Mathematical  Sciences Society.  (2) 37(3)  (2014), 865–879
31 欧阳柏玉*  (N, D)-Injective Covers, N-Coherent Rings, And (N, D)-Rings  Czechoslovak Mathematical Journal 64 (139) (2014), 289–304.
32 潘青 A Unified Method For Hybrid Subdivision Surface Design Using Geometric Partial Differential Equations Computer-Aided Design 46(2014)110-119
33 彭旭辉* Malliavin Matrix Of Degenerate Sde And Gradient Estimate Electronic Journal Of Probability 2014,19,73,1-26 
34 施咸亮等 A Characterization Of Generator For Multiresolution Analysis With Composite Dilations Appl. Math. J. Chinese Univ. 2014,29,3,317-328
35 王国秋(1) Sub-Band Operators And Saddle Point Wavelets Applied Mathematics And Computation. 2014,227,27-42
36 王仙桃 Starlikeness And Convexity Of Polyharmonic Mappings   Bull. Belg. Math. Soc. Simon Stevin 2014, 21, 1, 67–82
37 王仙桃 Coeffieient Estimates And Raddi Problems For Certain Classes Of Polyharmonic Mappings Complex Variables Ellip. Equa. 2014, 1-18 
38 王仙桃 Landau'S Theorem For Polyharmonic Mappings J. Math. Anal. Appl. 2014, 409, 934-945
39 谢资清* Space-Time Discontinuous Galerkin Method For Maxwell Equations In Dispersive Media Acta Mathematica Scientia 2014 34B(5): 1357-1376
40 徐大 The Long Time Error Analysis In The Second Order Difference Type Method Of An Evolutionary Integral Equation With Completely Monotonic Kernel Advances In Computational Mathematics 2014, Vol. 40, Pp. 881-922.
41 徐大 Uniform $L^{1}$ Behavior In The Crank-Nicolson Methods For A Linear Volterra Equation With Convex Kernel Calcolo. 2014, Vol. 51, Pp. 57-96.
42 徐大 Uniform $L^{1}$ Convergence In The Crank-Nicolson Method Of A Linear Integro-Differential Equation For Viscoelastic Rods And Plates Mathematics Of Computation 2014, Vol. 83, No. 286, Pp. 735-769.
43 徐大* Quasi Wavelet Based Numerical Method For Volterra Integro-Differential Equations On Unbounded Spatial Domains Applied Mathematics And Computation. 2014, Vol. 227, Pp. 509-517.
44 徐大* Orthogonal Spline Collocation Method For The Two-Dimensional Fractional Sub-Diffusion Equation Journal Of Computational Physics. 2014, Vol. 256, Pp. 824-837.
45 徐大* Alternating Direction Implicit Galerkin Finite Element Method For The Two-Dimensional Time Fractional Evolution Equation  Numer. Math. Theor. Meth. Appl. 2014, Vol. 7, No. 1, Pp. 41-57.
46 杨向群* Criterion Of Semi-Markov Dependent Risk Model Acta Mathematica  Sinica, English Series 2014,30(7):1273-1280
47 曾杏元 Distribution Of Eigenvalues Of Large Euclidean Matrices Generated From Lp Ellipsoid Statistics & Probability  Etters 2014;Volume 91;181-191
48 张学军等 Atomic Decomposition Of Μ-Bergman Space In Cn Acta Math Sci. 2014, 34B (3): 779-789
49 张学军等  The Equivalent Norms And The Gleason'S Problem On Μ-Zygmund Spaces In Cn J. Math. Anal. Appl. 2014,419(1):185-199